# SDR SWIA2021072259716

- Difficulty date: May 9, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67043255001
- Condition: Corroded
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FUSELAGE CHANNEL FOR DRAIN MAST BETWEEN FS1031.00 - FS1051.30 AND STGR 27 - 26R HAS CORROSION     (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED WITH  NEW INNER FUSELAGE CHANNEL FOR DRAIN MAST BETWEEN FS1031.00 - FS1051.30 AND STGR 27 - 26R HAS CORROSION REF CRJ-700 SRM 51-42-06-001-001-A01 & DWG MM670-43200 REV N. PRESSURE LEAK CHECK WAS GOOD NO LEAK NOTED AT THIS TIME.COMPLIED WITH 51-900-1002-SKY.
